# SDR YENA2025031700259

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 02384
- Aircraft time: 76,095 hours, 27,479 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1603, JFK-SJU. 'DURING FINAL DESCENT, SLIGHT ODOR OF OIL IN VENTS IN CLEAR AIR. PACK 1 SET TO OFF, XBLEED SHUT AND ODOR CEASED; C/W INFO NOTICE 2017-T015K SECTION A.ISOLATED FAULT TO TYPE 10 AMBIENT AIR. PERFORMED DECONTAMINATION OF THE ECS LEVEL A PER AMM 21-00-00-615-802. ACFT OK FOR SVC.
